On differential inclusions with prescribed solutions

Mohamed Boudaoud; Tadeusz Rzeżuchowski

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 3, page 289-293
  • ISSN: 0528-2195

How to cite


Boudaoud, Mohamed, and Rzeżuchowski, Tadeusz. "On differential inclusions with prescribed solutions." Časopis pro pěstování matematiky 114.3 (1989): 289-293. <http://eudml.org/doc/21746>.

author = {Boudaoud, Mohamed, Rzeżuchowski, Tadeusz},
journal = {Časopis pro pěstování matematiky},
keywords = {absolutely continuous functions; minimal multifunction},
language = {eng},
number = {3},
pages = {289-293},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On differential inclusions with prescribed solutions},
url = {http://eudml.org/doc/21746},
volume = {114},
year = {1989},

AU - Boudaoud, Mohamed
AU - Rzeżuchowski, Tadeusz
TI - On differential inclusions with prescribed solutions
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 3
SP - 289
EP - 293
LA - eng
KW - absolutely continuous functions; minimal multifunction
UR - http://eudml.org/doc/21746
ER -


  1. M. Boudaoud, Caratérisation de ľensemble des solutions ďune inclusion différentielle dans un espace de Banach Thesis, Tlemcen, Algeria (1986). (1986) 
  2. J. Jarník, Constгucting the minimal diffeгential relation with prescribed solutions, Časopis Pěst. Mat., 105 (1980) 311-315. (1980) MR0588682
  3. J. Jarník J. Kurzweil, Extension of a Scorza-Dragoni theoгem to differential relations and functional differential relations, Comment. Math., special issue in honour of W. Orlicz, volume 1, Warsaw(1978) 147-158. (1978) MR0504159
  4. T. Rzezuchowski, On the set where all the solutions satisfy a differential inclusion, Coll. Math. Soc. Јanos Bolyai 30, Qualitative Theory of Diffeгential Equations, Szeged, Hungary (1979) 903-913. (1979) MR0680625
  5. G. Scorza-Dragoni, Una aplicazione della quasi continuita semiregolare della funzioni misurabili rispetto ad una e continue rispetto ad un'altгa variabile, Atti Acc. Naz. Lincei, 72 (1952) 55-61. (1952) MR0047123

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.